RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1954, Volume 9, Issue 2(60), Pages 3–66 (Mi umn8058)  

This article is cited in 5 scientific papers (total in 5 papers)

On difference approximations of the Laplace operator

L. A. Lyusternik


Full text: PDF file (5345 kB)

Bibliographic databases:

Citation: L. A. Lyusternik, “On difference approximations of the Laplace operator”, Uspekhi Mat. Nauk, 9:2(60) (1954), 3–66

Citation in format AMSBIB
\Bibitem{Lyu54}
\by L.~A.~Lyusternik
\paper On difference approximations of the Laplace operator
\jour Uspekhi Mat. Nauk
\yr 1954
\vol 9
\issue 2(60)
\pages 3--66
\mathnet{http://mi.mathnet.ru/umn8058}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=72551}
\zmath{https://zbmath.org/?q=an:0055.32801}


Linking options:
  • http://mi.mathnet.ru/eng/umn8058
  • http://mi.mathnet.ru/eng/umn/v9/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Prikazchikov, “An asymptotic estimate of the accuracy of a discrete spectral problem”, U.S.S.R. Comput. Math. Math. Phys., 31:4 (1991), 97–101  mathnet  mathscinet  zmath  isi
    2. V. T. Zhukov, “On explicit methods for the time integration of parabolic equations”, Math. Models Comput. Simul., 3:3 (2011), 311–332  mathnet  crossref  mathscinet
    3. A. S. Krylova, G. V. Sandrakov, “Homogenization of spectral problem on small-periodic networks”, Zhurn. matem. fiz., anal., geom., 8:4 (2012), 336–356  mathnet  mathscinet
    4. V. T. Zhukov, N. D. Novikova, O. B. Feodoritova, “O mnogosetochnom i yavno-iteratsionnom metodakh resheniya parabolicheskikh uravnenii”, Preprinty IPM im. M. V. Keldysha, 2014, 028, 36 pp.  mathnet
    5. V. T. Zhukov, N. D. Novikova, O. B. Feodoritova, “On the solution of evolution equations based on multigrid and explicit iterative methods”, Comput. Math. Math. Phys., 55:8 (2015), 1276–1289  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Успехи математических наук
    Number of views:
    This page:443
    Full text:322
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020